Alert archive / New York / Small Craft Advisories in 2026
Small Craft Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 10, 2026, 2:42 PM EST. It took effect at Feb 10, 2026, 7:00 PM EST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2026, 2:42 PM EST (19:42 UTC)
- In effect from
- Feb 10, 2026, 7:00 PM EST
- Expired
- Feb 12, 2026, 10:00 AM EST
- In force
- 39 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
288 WHUS71 KBUF 101942 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 242 PM EST Tue Feb 10 2026 LOZ042-110900- /O.NEW.KBUF.SC.Y.0011.260211T0000Z-260212T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 242 PM EST Tue Feb 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots becoming northwest Wednesday and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 7 PM this evening to 4 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-110900- /O.NEW.KBUF.SC.Y.0011.260211T0000Z-260212T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 242 PM EST Tue Feb 10 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots becoming northwest Wednesday and waves 7 to 10 feet expected. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...From 7 PM this evening to 7 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
642 WHUS71 KBUF 110837 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 337 AM EST Wed Feb 11 2026 LEZ040-041-111645- /O.EXB.KBUF.SC.Y.0011.260211T1200Z-260212T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 337 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 7 AM this morning to 1 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-111645- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 337 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-111645- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 337 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Northwest winds to 30 knots and waves 7 to 10 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
469 WHUS71 KBUF 111632 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1132 AM EST Wed Feb 11 2026 LOZ042-120300- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1132 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Northwest winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-120300- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1132 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Northwest winds to 30 knots and waves 7 to 10 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-120300- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1132 AM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
697 WHUS71 KBUF 112102 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 402 PM EST Wed Feb 11 2026 LOZ042-120800- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 402 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Northwest winds 15 to 25 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-120800- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 402 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Northwest winds 15 to 25 knots and waves 7 to 10 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-120600- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 402 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 15 to 25 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Thomas
631 WHUS71 KBUF 120451 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1151 PM EST Wed Feb 11 2026 LOZ042-120900- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1151 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 4 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-121200- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1151 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 7 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-120600- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1151 PM EST Wed Feb 11 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WHAT...West winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 1 AM EST Thursday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
399 WHUS71 KBUF 120531 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1231 AM EST Thu Feb 12 2026 LOZ042-121200- /O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1231 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 7 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-121345- /O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1231 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-121200- /O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1231 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...West winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 7 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
053 WHUS71 KBUF 121124 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 624 AM EST Thu Feb 12 2026 LOZ042-121500- /O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 624 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ040-041-121500- /O.EXT.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 624 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-121500- /O.CON.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 624 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds 15 to 20 knots. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
352 WHUS71 KBUF 121502 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1002 AM EST Thu Feb 12 2026 LEZ040-041-LOZ042>044-121615- /O.EXP.KBUF.SC.Y.0011.000000T0000Z-260212T1500Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1002 AM EST Thu Feb 12 2026 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 1:49 PM EST, 53 minutes earlier. Its key messages:
- 1) Spotty freezing rain and drizzle possible may cause slick spots through this evening. 2) Lake enhanced/upslope snow develop across higher terrain east the lakes tonight. 3) Lake enhanced/upslope snows focused southeast and south of Lake Ontario Wednesday through Thursday. 4) Compact area of low pressure may bring accumulating snows later Friday into Saturday.
Area forecast discussion, Feb 10, 1:49 PM EST, 53 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 149 PM EST Tue Feb 10 2026 .WHAT HAS CHANGED... Increasing confidence for at least some accumulating snows later Friday into Saturday. && .KEY MESSAGES... 1) Spotty freezing rain and drizzle possible may cause slick spots through this evening. 2) Lake enhanced/upslope snow develop across higher terrain east the lakes tonight. 3) Lake enhanced/upslope snows focused southeast and south of Lake Ontario Wednesday through Thursday. 4) Compact area of low pressure may bring accumulating snows later Friday into Saturday. && .DISCUSSION... KEY MESSAGE 1...Spotty freezing rain and drizzle possible may cause slick spots through this evening. Clipper system tracking just north of the region tonight. Some light rain will develop ahead of the system cold front this afternoon and evening south of Lake Ontario. Due to the recent cold snap, there is a low potential for some slick spots as rain may freeze on contact. Colder air arriving behind a cold front may bring a period of freezing drizzle to favorable westerly flow upslope areas this evening, but overall confidence in coverage and occurrence is low. KEY MESSAGE 2...A cold, westerly flow will build back into the region tonight and snow showers will develop with focus across the higher terrain east of Lake Erie and across upslope areas east of Lake Ontario. Snowfall amounts of around an inch are possible across the higher terrain east of Lake Erie, and 1-3" east of Lake Ontario. KEY MESSAGE 3...Lake enhanced/upslope snows focused southeast and south of Lake Ontario Wednesday through Thursday. Colder air spilling in behind the departed low and synoptic moisture filling back in will likely support a hybrid lake enhanced/upslope snows Wednesday, then a transition to more lake effect snow showers Wednesday night. With 850 mb temperatures falling to around -12C later Wednesday and plenty of synoptic moisture wrapping back in over the region, favored areas east-southeast of the lakes and the higher terrain (upslope areas) will see the greatest accumulations overall. Synoptic moisture begins to get stripped away Thursday with lake snows diminishing. KEY MESSAGE 4...Compact area of low pressure may bring accumulating snows late Friday into Saturday. Compact, but potent northern stream shortwave and associated surface low will accelerate south then southeast across NY and New England Friday night into Saturday bringing increasing chances for some accumulating snow to our area. Although confidence is higher for some measurable snow, confidence is remains low with regard to the exact timing and track of the system. Highest probabilities for impact snowfall amounts at this point are across the eastern Lake Ontario region, especially the higher terrain of the Tug Hill and western Dacks. Alternative possible outcomes: A further east track of the system would mean less snow for our area (especially eastern areas), while a further west track would bring accumulating snows to most, if not all of western and northcentral NY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A clipper system will pass north of the Great Lakes through tonight. Increasing moisture and lift ahead of this system will support an arm of light snow east of Lake Ontario into this evening with a period of MVFR/IFR. Light rain showers will develop across western New York this afternoon and flight conditions will worsen to MVFR/IFR. A cold front will usher in cooler weather and snow showers are expected tonight, with focus across the higher terrain east of Lake Erie. Outlook... Wednesday through Thursday...Restrictions possible in scattered snow showers. Friday and Saturday...Mainly VFR, but restrictions possible in snow showers east of Lake Ontario late Friday and early Saturday. Sunday...Mainly VFR. && .MARINE... Winds will gradually shift to the west-northwest tonight into Wednesday with speeds of 20-25 knots, then northwest by Wednesday night. Small craft headlines will likely be needed on Lake Ontario during this time frame. Increasing wind speeds on Lake Erie may also necessitate small craft headlines. Wind will temporarily weaken Thursday. Please note...Most, if not all of the Lake Erie nearshore waters are now ice covered. Waves have been omitted from the forecast. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...Winter Weather Advisory until 1 AM EST Thursday for NYZ006>008. MARINE...None. && DISCUSSION...AR/HSK/JM/TMA AVIATION...HSK/TMA MARINE...TMA
Hazardous weather outlook, Feb 10, 2:11 PM EST, 31 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 211 PM EST Tue Feb 10 2026 NYZ001-002-010-011-013-021-111915- Niagara-Orleans-Northern Erie-Genesee-Livingston-Allegany- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-111915- Oswego-Jefferson-Lewis- 211 PM EST Tue Feb 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>005-014-111915- Monroe-Wayne-Northern Cayuga-Ontario- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating snow is expected south southeast Wednesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019-020-085-111915- Wyoming-Chautauqua-Cattaraugus-Southern Erie- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating snow is expected southeast of Lake Erie Wednesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-111915- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-111915- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-111915- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-111915- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 211 PM EST Tue Feb 10 2026 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
Nearby
Small Craft Advisories in New York, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.